Kodai Mathematical Journal

Note on Hecke operators and cohomology of ${\rm PSL}_2({\bf Z})$

M. Furusawa, M. Tezuka, and N. Yagita

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 14, Number 2 (1991), 173-180.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138039392

Digital Object Identifier
doi:10.2996/kmj/1138039392

Mathematical Reviews number (MathSciNet)
MR1123414

Zentralblatt MATH identifier
0763.11023

Subjects
Primary: 11F25: Hecke-Petersson operators, differential operators (one variable)
Secondary: 11F30: Fourier coefficients of automorphic forms 11F75: Cohomology of arithmetic groups

Citation

Furusawa, M.; Tezuka, M.; Yagita, N. Note on Hecke operators and cohomology of ${\rm PSL}_2({\bf Z})$. Kodai Math. J. 14 (1991), no. 2, 173--180. doi:10.2996/kmj/1138039392. https://projecteuclid.org/euclid.kmj/1138039392


Export citation

References

  • [1] DICKSON, L., A fundamental system of invariants of general linear groups with a solution of the form problem, Trans. Amer. Math. 12, 75-98 (1911).
  • [2] EICHLER, M., Eine Verallgemeinerung der Abelschen Integrate, Math. Z. 67, 267 298 (1957).
  • [3] HABERLAND, V. K., Perioden von Modulformen einer Variabler und Gruppen cohomologie, L, Math. Nachr. 112, 245-282 (1983).
  • [4] HATADA, K., Eigenvalues of Hecke operators on SL(2, Z), Math. Ann. 239, 75 96 (1979).
  • [5] PAPIER, E., Operateurs de Hecke et Cohomologie, preprint
  • [6] SERRE, J. P., Divisibilitie des coefficients des formes modularies des poids entier, C. R. Acad. Ser. 279, 679-682 (1974)
  • [7] SERRE, J. P., A course in Arithmetic, Springer 1973
  • [8] SHIMURA, G., Introduction to the arithmetic theory of automorphic functions, Iwanami and Princeton Univ. Press 1971
  • [9] FURUSAWA, F., TEZUKA, M. AND YAGITA, N., On the cohomology of classifinin spaces of torus bundles and automorphicforms, J. London Math. Soc. 37 (1988), 520-534.
  • [10] JOCHNOWITZ, N., Congruences between systems of eigenvalues of modularforms, Trans. A. M. S. 270, 269-285 (1982)
  • [11] SERRE, J. P., Valeurs propres des Operateurs des Hecke modulo /, Asterique 24 25 (1975) 109-117.